# SDR SABA020102

- Difficulty date: October 11, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N883CC
- Make and model: Dhav DHC8102
- Aircraft serial: 162
- Aircraft time: 33,910 hours, 31,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1306
- Part serial: NA
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

Flight5025 from TLH to CLT, During post-flight inspection in Charlotte the air crew reported the emergency lights were inop at row one. Maintenance removed and replaced bulbs and system ops checked good. Aircraft was returned to service.
